MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE

ABBOTT LABORATORIES (IRVING IA/CC) LACTATE DEHYDROGENASE
Model Number 2P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) results on one patient from an architect c8000 analyzer.The following data was provided: sample id (b)(6) initial result, on (b)(6) 2020, was 2441 u/l, which was reported out of the laboratory and questioned by the medical provider.When the sample was repeated the results were 308, 369, 359, and 312 u/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Review of complaint activity associated with the complaint lot identified normal complaint activity.Review of tracking and trending reports for the lactate dehydrogenase (ldh) reagent did not identify any related trends.Return testing was not completed as returns were not available.Using worldwide field data, the performance of reagent lot 52827un19, and associated sublots, manufactured with the same material were evaluated and are performing similar to other reagent lots in the field confirming there was no systemic issue.Manufacturing documentation for the likely cause lots were reviewed and did not identify any issues.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the lactate dehydrogenase (ldh) reagent was identified.Based on the information provided and abbott diagnostics' complaint investigation, no product deficiency was identified.Correcting section d2.Product code from cfg to cfj.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key10176543
Report Number3016438761-2020-00098
Device Sequence Number1073279
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2020
Device Model Number2P56-21
Device Catalogue Number02P56-21
Device Lot Number52827UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 PROCESSING MODULE,; ARCHITECT C8000 PROCESSING MODULE,; LIST# 01G06-11, SERIAL# (B)(6); LIST# 01G06-11, SERIAL# (B)(6)